# SDR REXA2012040800486

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 17,389 hours, 14,915 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR INTERIOR EMERGENCY CABIN CEILING LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB IAW AMM 33-20-00, OPS CHECKED GOOD.
